# SDR CALA2025030702628

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 74,288 hours, 32,803 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Part number: 2LA00546901
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT "SLIDE" DOES NOT INDICATE ARMED. INSTALL THE LOCK PIN ASSY ON THE INFLATION RESERVOIR IN THE AFT CARGO COMPARTMENT AS PER AMM 52-21-11-000-001-A STEP 3 A. ECAM PAGE INDICATION SHOWS RT HAND OVERWING DOOR CLOSED AND LATCHED BUT DOES NOT SHOW THE SLIDE OR THE ARMED INDICATION. PULLED HANDLE COVER ON OVERWING HATCH AND SLIDE ARMED LIGHT DOES NOT ILLUMINATE WITH THE SLIDE ARMED. RH OVERWING SLIDE DISARMED AND PINNED AND CANNON PLUG DISCONNECTED FOR FERRY. LOCKED FOR FERRY FOR REPAIRS. SEE TSM 52-21-00-810-809-A FOR T/S. ADDING A SLIDE ARMED IND LIGHT ASSY AND PROX SENSOR TO THIS L/P IN CASE NEEDED. UNLOCKING FOR UPDATE REMOVED AND REPLACED SLIDE INDICATOR LIGHT PER AMM 52-73-21-000/400-003-C, UPON INSTALLATION OF OVERWING EMERGENCY EXIT HATCH, RETAINER PIN FOR ARMING RETAINER FOUND TO BE SHEARED PARTS ON ORDER. INDICATION OPS CHECKS STILL REQUIRED AFTER HATCH INSTALL.PARTS USED:  31-3325-3-0002,QTY :1 RENDER SAFE CHECKLIST PICTURE UPLOADED REMOVED SLIDE RELEASE MECHANISM FROM RH OVERWING EMERGENCY EXIT HATCH PER AMM 52-21-11-000-003-A REMOVED RH EMERGENCY EXIT DOOR , INSTALLED SLIDE RELEASING MECHANISM , REINSTALLED DOOR REF AMM 52-21-11-000-003-A AND 52-21-11-401 VERIFIED RELEASE MECHANISM AND DOOR INSTALLED REF AMM 52-21-11-000-003-A AND 52-21-11-401.
